Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stomach bloating, cramps under rib cage, occurs while taking a deep breath. Took magnesium citrate. Causes?

Hi!..I have been having a full bloated stomach with crampy like pains under my rib cage especially when I take a deep breath.I thought maybe constipation so I took magnesium citrate ..that helped a little but the symptoms still persist.I am a 42 year old female that has naturally delivered 5 children.I am not sure if this is a female issue or stomach / intestine related.Help!I am very sore and uncomfortable.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
with regards to your pain it may be related with
-stomach problems
- gallbladder problems
If I were your treating doctor I would advice you to to do these exams:
- abdominal ultrasound
- blood work.
Still that please avoid constipation using
-plenty of water
-foods reached in fibers
-increase your physical activity

wishing you fast recovery
Answered: Fri, 20 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor